Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

41 year old, having irregular periods repeating after 10 days with heavy flow, feeling tired and feverish. Suggestions ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am 41 years , female, hving one son 13 yrs old....hving irregular cycles repeating after 10 days with heavy thyroid problem....AMH= 1.78, SERUM FERRITIN=5.90, PCV=32.40, MCH= 24.80....FEELING TIRED, RESTLESS, FEVERISH.....wht do u suggest..?

Posted Mon, 21 May 2012 in Women's Health
Answered by Dr. Rhea Chanda 2 hours later
Thanks for the query.
You are almost peri-menopausal.There are only two reasons why you may be having irregular cycles.First,it may occur due to physiological causes like natural menopause.Second,it may occur to pathological causes of the uterus and cervix.
I suggest that you see a gynaecologist for a pelvic examination where the condition of your uterus can be assessed.You will need to get some blood tests done also for hormone profile:LH,FSH,TSH.Along with that a ultrasound of the pelvis is necessary to find out if there is any pathology.The tiredness and weakness could due to the blood loss.Incorporate leafy veggies in your diet.Any sudden hormone imbalance can cause the symptoms you have described.So i suggest that you get these tests done so that we can gain a better idea about the situation.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor